# SDR UPS07851069

- Difficulty date: October 7, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Punctured
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REPAIR DOUBLER PUNCTURED ON WING SKIN PANEL BOTTOM SURFACE, IN LT WHEEL WELL NEAR UPLATCH.  REMOVED AND REPLACED REPAIR DOUBLER ON WING SKIN PANEL IN LT WHEEL WELL IAW SRM 51-3-00, AND SRM 57-03-00-0.
